MathSciNet Relay Station
MathSciNet bibliographic data
MR541330 57N15 (57-02)
Cannon, J. W. Shrinking cell-like decompositions of manifolds. Codimension three. Ann. of Math. (2) 110 (1979), no. 1, 83–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement